MAUDE Adverse Event Report: O&M HALYARD, INC HALYARD; SURGICAL DRAPE-NON-STERILE 12

O&M HALYARD, INC HALYARD; SURGICAL DRAPE-NON-STERILE 12
Model Number 97490
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The gown was contained within roi cps, llc custom procedure kit 880218, lot number 85726h.The complainant indicated that 4 gowns were affected.
 
Event or Problem Description
Adhesive on the drape is not sticking to the patient.Discovered during procedure.No delay to case.No harm to the patient.

Brand Name
HALYARD
Common Device Name
SURGICAL DRAPE-NON-STERILE 12
Manufacturer (Section D)
O&M HALYARD, INC
1 edison dr
alpharetta GA 30005
MDR Report Key11592327
Report Number3014537682-2021-00003
Device Sequence Number3396657
Product Code KKX
UDI-Device Identifier30680651794902
UDI-Public30680651794902
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97490
Device Lot NumberAC20162261 AND AC2027124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1